# SDR ASOA2013062403887

- Difficulty date: June 20, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,361 hours, 30,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING EXIT  LIGHT ON THE RT SIDE. GLASS BROKEN.  REINSTALLED RT EMERGENCY LIGHT COVER ON EXIT.  FUSELAGE BACK INTO PLACE IAW AMM  33-51-21. OK FOR SERVICE.
